# SDR 04FDEA02906

- Difficulty date: October 11, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 70,219 hours, 25,826 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: ARC01542
- Condition: Corroded
- Location: Zone 600
- Part time: 70,219 hours, 25,826 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BORE CORRODED RIGHT WING INBOARD FLAP OUTBOARD HINGE LOWER SWIVEL BEARING.  REMOVED CORROSION IAW DACCMM 57-44-07.  ORIGINAL BORE 2.530 INCH FINAL 2.543 INCH MATERIAL LOSS .013 INCH.  FABBED BUSHING IAW DACCMM 57-44-07 AND EA8-5750-81474.  PERFORMED MPI IAW DPS 4.704.  CAD PLATED BUSHING IAW DACCMM 57-44-07.  ALODINED AND PRIMED BORE IAW DC10 SRM 51-201 VOLUME II.  INSTALLED AND HONED BUSHING IAW DACCMM 57-44-07.
